DBLP BibTeX Record 'journals/dm/JendrolO95'

@article{DBLP:journals/dm/JendrolO95,
  author    = {Stanislav Jendrol and
               Peter J. Owens},
  title     = {Pentagonal 3-polytopal graphs with edges of only two types
               and shortness parameters},
  journal   = {Discrete Mathematics},
  volume    = {137},
  number    = {1-3},
  year      = {1995},
  pages     = {251-263},
  ee        = {http://dx.doi.org/10.1016/0012-365X(93)E0141-P},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}